Oscillation Criterion for Half-Linear Differential Equations With Periodic Coefficients
No Thumbnail Available
Date
2012
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Academic Press inc Elsevier Science
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this paper, we present an oscillation criterion for second order half-linear differential equations with periodic coefficients. The method is based on the nonexistence of a proper solution of the related modified Riccati equation. Our result can be regarded as an oscillatory counterpart to the nonoscillation criterion by Sugie and Matsumura (2008). These two theorems provide a complete half-linear extension of the oscillation criterion of Kwong and Wong (2003) dealing with the Hill's equation. (C) 2012 Elsevier Inc. All rights reserved.
Description
Hilscher, Roman Simon/0000-0001-5844-4526; Ozbekler, Abdullah/0000-0001-5196-4078
Keywords
Oscillation, Half-linear equation, Periodic coefficients, Modified Riccati equation, Hill's equation
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q2
Scopus Q
Q2
Source
Volume
393
Issue
2
Start Page
360
End Page
366